# SDR AU981355

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT NOSE LANDING GEAR TRUNNIONS CRACKED.  CRACK LENGTHS 15 MM (0.59 INCH) LT AND 6MM (0.236 INCH) RT. PART TC:  8,694.
